Analysis of the fractional diffusion equations with fractional derivative of non-singular kernel

By Mohammed Abdalla Al-Refai, Thabet Abdeljawad. Advances in Differential Equations, 2017

87 citations recorded by the source corpus.

In this paper we study linear and nonlinear fractional diffusion equations with the Caputo fractional derivative of non-singular kernel that has been launched recently (Caputo and Fabrizio in Prog. Fract. Differ. Appl. 1(2):73-85, 2015). We first derive simple and strong maximum principles for the linear fractional equation. We then implement these principles to establish uniqueness and stability results for the linear and nonlinear fractional diffusion problems and to obtain a norm estimate of the solution. In contrast with the previous results of the fractional diffusion equations, the obtained maximum principles are analogous to the ones with the Caputo fractional derivative; however, extra necessary conditions for the existence of a solution of the linear and nonlinear fractional diffusion models are imposed. These conditions affect the norm estimate of the solution as well.

Subfields: Applied Mathematics, Modeling and Simulation, Numerical Analysis

View Paper: https://www.semanticscholar.org/paper/eb1ef345cdfe6cd8bd5f8fb95630f27d0edec760

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Applied Mathematics

  1. Amin Jajarmi
  2. Dumitru Băleanu
  3. Sunil Kumar
  4. Tugba Akman Yildiz
  5. Burak Yıldız
  6. R. Chauhan
  7. Shaher Momani
  8. Samir Ben Hadid

In Modeling and Simulation

  1. Dumitru Băleanu
  2. Amin Jajarmi
  3. Sunil Kumar
  4. Shaher Momani
  5. Samir Ben Hadid
  6. Tugba Akman Yildiz
  7. Burak Yıldız
  8. R. Chauhan

In Numerical Analysis

  1. Dumitru Băleanu
  2. Amin Jajarmi
  3. Sunil Kumar
  4. Shaher Momani
  5. Tugba Akman Yildiz
  6. Burak Yıldız
  7. Samir Ben Hadid
  8. R. Chauhan

Citations in the corpus